MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-3128-55B
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Purulent Discharge (1812); Unspecified Infection (1930); Impaired Healing (2378)
Date of Event 02/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional pro codes, nhl, pjs.Block b3: exact date unknown, event occurred between after date of initial implant and (b)(6) 2025.Additional suspect medical device components involved in the event: product family: bs-linear leads, upn: m365db2202450, model: db-2202-45, serial: (b)(6), batch: 7129254, udi: (b)(4).Product family: bs-linear leads, upn: m365db2202450, model: db-2202-45, serial: (b)(6), batch: 7131984, udi: (b)(4).Product family: dbs-ipg-r-mri, upn: m365db12160, model: db-1216, serial: (b)(6), batch: 774963, udi: (b)(4).Product family: dbs-lead fixation, upn: m365db4600c0, model: db-4600-c, serial: n/a, batch: 35357580, udi: (b)(4).Product family: dbs-lead fixation, upn: m365db4600c0 model: db-4600-c, serial: n/a, batch: 35448611, udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced dehiscence and purulent discharge at the lead extension implant site.Cultures were taken however the results are not available.The patient underwent a procedure wherein the dbs system was completely removed.The physician assessed that the patient has a history of poor wound healing that may have contributed.Physical analysis of the dbs devices was not performed as they were retained by the facility.The patient did well post-operatively.

Brand Name
NA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22171969
Report Number2124215-2025-37808
Device Sequence Number9199931
Product Code MHY
UDI-Device Identifier00191506023577
UDI-Public(01)00191506023577(17)260508(10)5002958
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date05/08/2026
Device Model NumberDB-3128-55B
Device Catalogue NumberDB-3128-55B
Device Lot Number5002958
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2025
Initial Report FDA Received Date06/09/2025
Date Device Manufactured05/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale